# SDR SCNA97202

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 740-757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK WAS FOUND CORRODED AND GOUGED FROM STATIONS  740.00 TO 757.45, RBL 24.75 AND RBL 45.5.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-20-2, 53-10-5, AND 51-30-2.
